MAUDE Adverse Event Report: DEPUY SPINE INC UNIPLATE SELFDRLLING SCW,14MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC UNIPLATE SELFDRLLING SCW,14MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 189707014
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint : (b)(4).Pc: surgical intervention, medical device removal.(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent hardware removal of depuy spine uniplate and screws, the screw at c7 has been backed out from the cervical plate interface.There were no known patient consequences.Concomitant medical device: uniplate two level plate, 34mm (part# 189722034s, lot# unknown, quantity 1).This complaint involves three (3) devices.

Brand Name
UNIPLATE SELFDRLLING SCW,14MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8920459
Report Number1526439-2019-52016
Device Sequence Number14052741
Product Code KWQ
UDI-Device Identifier10705034180793
UDI-Public(01)10705034180793
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number189707014
Device Catalogue Number189707014
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR